Brans-Dicke brane cosmology

E. Mendes, Luis and Mazumdar, Anupam (2001) Brans-Dicke brane cosmology. Physics Letters B, 501 (3-4). pp. 249-256. ISSN 0370-2693

Full text not available from this repository.

Abstract

A five dimensional brane cosmology with non-minimally coupled scalar field to gravity has been considered in a Jordan-Brans-Dicke frame. We derive an effective four dimensional field equations on a 3+1 dimensional brane where the fifth dimension has been assumed to have an orbifold symmetry. We have noticed that the evolution equation for the matter component stuck to the brane is non-trivially coupled to the scalar field living on the brane and the bulk. Finally we discuss some cosmological consequences of this set-up.

Item Type: Journal Article
Journal or Publication Title: Physics Letters B
Additional Information: 8 pages. Major revision. Conclusions where changed
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 63508
Deposited By: ep_importer_pure
Deposited On: 07 May 2013 10:58
Refereed?: Yes
Published?: Published
Last Modified: 30 Sep 2019 17:21
URI: https://eprints.lancs.ac.uk/id/eprint/63508

Actions (login required)

View Item View Item